# SDR 05FDEA02842

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-200
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- Engine: Pwa JT8D17
- Engine time: 3,578 hours, 3,578 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT FWD FAN FRAME CASE HAS SEVERAL CRACKS.  DYE PENETRANT INSPECTION DONE IAW SOPM 20-20-02 FOUND 1EA CRACK AT 3 O'CLOCK POSITION.  CRACK STILL WITHIN LIMITS IAW PW JT8D MM72-00-00.  STOP DRILLED CRACK IAW PW JT8D MM 72-00-00.  REINSPECT CASE EVERY 200 HRS PER MM 72-00-00 PG 662 B (1) (B).
